Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Gastric, motion problems, itching and burning sense around lower abdomen area. Motion test found mucus, taking Cifran CT. Other medication ?

HI.. i have a serious gastric & motion problems, just undergone for motion test and the result said that mucus found.. so doctor suggested me to take CIFRAN CT 500 mg for 3 days course. Now i am feeling brisk and ok. but still i have the itching & burning sense around my lower abdomen area. just want to know i shall continue the drug for few more days, or suggest me any other tablet which can cure the problem completely.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
I believe your gastric problem is like stomach upset causing diarrhea and pain.
Cifran CT is a antibiotic containing ciprofloxacin and tinidazole which is usually giver for 5-7 days in case of mild to moderate infectious diarrhea.
Mucus in stool may be indicative of bacterial infections or some other illness like inflammatory bowel disease.
It is better to get colonoscopy done after consulting a gastroenterologist
For the burning sensation and itching may be due to gastritis you may have pantaprazole for it.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor